Heavy Snow, Coastal York
- When
- February 14, 10:00 AM EST to February 15, 10:00 AM EST
- Where
- Coastal York forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.429, -70.670 (the zone’s center; the record gives no point)
Low pressure dropping southeast from Canada on the morning of the 14th intensified rapidly as it developed into two separate areas of low pressure southeast of Cape Cod. While the two lows brought a moderate to heavy snow across the extreme southwestern corner of the state and near blizzard conditions along the coast of York County, the impact was much less than had been expected from the single…
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GYX wrote it up.
Low pressure dropping southeast from Canada on the morning of the 14th intensified rapidly as it developed into two separate areas of low pressure southeast of Cape Cod. While the two lows brought a moderate to heavy snow across the extreme southwestern corner of the state and near blizzard conditions along the coast of York County, the impact was much less than had been expected from the single low that was forecast to develop. Snowfall amounts ranged from an inch or two across most of western Maine to 10 to 20 inches along the York County coast. Knox County saw 1 to 6 inches from the two storms.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Feb 14, 9:01 AM EST, 59 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
901 AM EST SAT FEB 14 2015
.SYNOPSIS...
LOW PRESSURE WILL MOVE SOUTHEASTWARD FROM THE GREAT LAKES TODAY TO
SOUTH OF NEW ENGLAND TONIGHT. THIS LOW WILL DEEPEN EXPLOSIVELY
WHILE DOING SO. THIS WILL ALLOW FOR A SNOW STORM ACROSS MAINE AND
NEW HAMPSHIRE...WITH BLIZZARD CONDITIONS LIKELY ON THE COASTAL
PLAIN LATE TONIGHT AND SUNDAY. THE LOW WILL MOVE NORTHEASTWARD AND
AWAY FROM THE AREA SUNDAY NIGHT AND MONDAY. HIGH PRESSURE WILL
CREST OVER THE REGION ON TUESDAY. ANOTHER LOW PRESSURE SYSTEM MAY
AFFECT THE AREA TUESDAY NIGHT AND WEDNESDAY. VERY COLD WEATHER
WILL LIKELY FOLLOW FOR THE END OF THE WEEK.
&&
.NEAR TERM /TODAY/...
9AM UPDATE...
HAVE MADE SOME MINOR ADJUSTMENTS TO THE FORECAST BASED ON CURRENT
TEMPERATURE AND DEWPOINT OBSERVATIONS. DEWPOINTS OF 10 TO 20 BELOW
ZERO THIS MORNING MAY TAKE A LITTLE LONGER TO MOISTEN UP. SOME
LIGHT SNOW HAS BEEN OBSERVED IN SPOTS AS A MID LEVEL CLOUD LAYER
IS PRODUCING SOME LIGHT SNOW IN THE DIFFLUENT REGION AHEAD OF THE
UPPER TROUGH. EXPECT THIS LIGHT SNOW TO GRADUALLY EXPAND AND
INCREASE IN INTENSITY INTO THE AFTERNOON WHEN LOWER LEVEL LIFT AND
MOISTURE ADVECTION WILL BEGIN TO ADD TO IT. ONE OTHER CHANGE WAS
TO ADJUST HOURLY PRECIPITATION CHANCES THROUGH THE COMING STORM.
WANTED TO MAKE SURE MOST AREAS HAD A 100 POP SO THERE REMAINED NO
DOUBT IN ANYONE'S MIND THAT THERE WOULD AT LEAST BE SOME
ACCUMULATION WITH THIS STORM. NO OTHER CHANGES WERE NEEDED.
6AM UPDATE...
A FEW TWEAKS TO TEMPERATURES THIS MORNING WHICH ONCE AGAIN ARE
QUITE VARIABLE BASED ON WIND. UPPER LEVEL IMPULSE ASSOCIATED WITH
TONIGHTS STORM IS CURRENTLY VERY CLEAR IN WATER VAPOR SATELLITE
IMAGERY AND IS STRENGTHENING AS IT DIVES TOWARDS CHICAGO.
SATURDAY MORNING WILL BE THE CALM
BEFORE THE STORM QUITE LITERALLY. AT 1AM THE SURFACE LOW WAS
LOCATED JUST NORTH OF LAKE HURON. CLOUDS WILL INCREASE THROUGH THE
MORNING AS THE LOW APPROACHES. TEMPERATURES WILL REMAIN QUITE
COLD... ONLY REACHING NEAR 20 AT THE COAST AND REMAINING IN THE
SINGLE DIGITS THROUGH THE INTERIOR. SNOW WILL INITIALLY BEING
AROUND MID DAY IN WESTERN NEW HAMPSHIRE. THIS SNOW IS ASSOCIATED
WITH THE LIGHT OVERRUNNING PRECIPITATION AHEAD OF THE LOW CENTER.
WHILE PRECIPITATION WILL BEGIN EARLY THE MEAT OF THE STORM SYSTEM
WILL HOLD OFF UNTIL EVENING. ACCUMULATIONS THROUGH 6PM WILL BE
ONLY AROUND 1 TO 2 INCHES.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
HEAVY SNOW WILL BEGIN THIS EVENING AS THE LOW MOVES INTO THE
ATLANTIC OCEAN. A STRONG COASTAL FRONT WILL BE IN PLACE BY THIS
POINT AND SERVE TO FOCUS THE PRECIPITATION. IN ADDITION TO THE
COASTAL FRONT HINTS OF A VERY WEAK TROUGH EXTENDING TOWARDS THE
COAST AND BANDING SIGNATURES SUGGEST THE POTENTIAL FOR SNOWFALL
RATES TO EXCEED 2" PER HOUR FOR SEVERAL HOURS BEFORE MIDNIGHT.
THE AREA MOST LIKELY TO SEE THIS IS FROM BRUNSWICK SOUTH THROUGH
PORTLAND AND POTENTIALLY AS FAR SOUTH AS PORTSMOUTH. ELSEWHERE
LOOK FOR SEVERAL INCHES OF SNOW IN THE SAME TIME PERIOD.
AFTER MIDNIGHT THE STORM REALLY BEGINS TO INTENSIFY...WITH SOME
MODELS SHOWING A SURFACE PRESSURE DROP OF 12MB IN ONLY 6HRS AS THE
CENTER MOVES FROM NANTUCKET OUT INTO THE GULF OF MAINE. AT THIS
POINT THE HEAVIEST SNOW WILL BE ALONG THE COAST WITH NORTHWEST
SECTOR BANDING AGAIN INCREASING SNOWFALL RATES. THE SNOW WILL
PIVOT AROUND THE MIDCOAST AND CLEAR OUT FROM WEST TO EAST LATE IN
THE DAY ON SUNDAY. OVERALL SNOWFALL AMOUNTS WILL EXCEED 18 INCHES IN
A BROAD AREA FROM ABOUT BRUNSWICK EAST TO ROCKLAND AND INLAND AS
FAR AS WATERVILLE. WHILE SNOWFALL WILL BE SIGNIFICANT THE WINDS
ARE A CRITICAL FACTOR IN THIS STORM.
WINDS WILL BEGIN TO INCREASE DRAMATICALLY LATE TONIGHT AND
ESPECIALLY SUNDAY MORNING AS LOW PRESSURE EXPLOSIVELY DEEPENS AND
BEGINS TO MOVE OFF TO THE EAST. MIXING HEIGHT AND WIND GUST
ALGORITHMS FROM VARIOUS PIECES OF GUIDANCE INDICATE THAT THE
HIGHEST WINDS WILL BE DURING THE DAY ON SUNDAY...AND THIS IS WHEN
THE MAIN BRUNT OF BLIZZARD CONDITIONS ARE EXPECTED. GUSTS OF 40 TO
45 KNOTS ARE LIKELY IN THE BLIZZARD WARNING AREA...WITH SOMEWHAT
LOWER GUSTS EXPECTED IN THE WINTER STORM WARNING AREA. LOW TO
MODERATE PROBABILITY THAT THERE WILL BE A FEW HOUR PERIOD ON
SUNDAY WITH GUSTS AROUND 50 KT...ESPECIALLY ON THE COAST. THE
COMBINATION OF THESE WINDS...SNOW...BLOWING AND DRIFTING
SNOW...VERY COLD WIND CHILL VALUES...AND LOW VISIBILITIES WILL
CREATE CONDITIONS TOO DANGEROUS TO VENTURE OUTSIDE. IN
ADDITION...IF WIND GUSTS DO INDEED CREEP UP ABOVE 45 KT...POWER
OUTAGES MAY BECOME A LITTLE MORE THAN JUST SPORADIC. FOLKS SHOULD
PLAN TO SAFELY KEEP WARM IN THE EVENT THAT POWER DOES GO OUT.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
BLIZZARD CONDITIONS ARE LIKELY TO PERSIST INTO SUNDAY EVENING
BEFORE WANING THROUGH MONDAY. WHILE THE SNOW MAY END SUNDAY
EVENING...BLOWING SNOW WILL STILL CREATE FOR BLIZZARD OR NEAR-
BLIZZARD CONDITIONS INTO THE NIGHT. MONDAY WILL BE BETTER...BUT
STILL GUSTY AND VERY COLD. HIGH PRESSURE WILL CREST OVER THE AREA
TUESDAY WITH FAIR WEATHER AND MUCH LIGHTER WINDS.
THE 00Z MODEL SUITE IS INDICATING THAT ANOTHER SNOW EVENT MAY
OCCUR TUESDAY NIGHT AND WEDNESDAY AS A SOUTHERN STREAM SHORT WAVE
TROUGH ROUNDS THE LARGER PARENT UPPER LEVEL LOW. WILL HAVE TO
WATCH THIS AS IT COULD GO OUT TO SEA OR PROVIDE ANOTHER PLOWABLE
SNOWFALL. IF THIS ISN'T ENOUGH...SOME MEMBERS OF THE 00Z MODEL
SUITE SHOW POTENTIAL FOR ANOTHER STORM NEXT WEEKEND AFTER ANOTHER
BOUT OF VERY COLD WEATHER. ALTHOUGH I GUESS THIS SHOULDN/T BE
SURPRISING UNTIL THIS VERY FAVORABLE PATTERN BREAKS.
&&
.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM...CONDITIONS WILL BEGIN TO DETERIORATE AFTER 18Z TODAY
AND RAPIDLY BECOME IFR BY 00Z ACROSS THE REGION. HEAVY SNOW WILL
REDUCE VISIBILITY TO LIFR FOR RKD PWM PSM AND MHT OVERNIGHT. HIE
AND LEB WILL BE A BIT FURTHER FROM THE STORM AND WILL SEE IFR
CONDITIONS. WINDS WILL BE VERY STRONG AND EXPECT WINDSHEAR MAY BE
A PROBLEM AT MHT AND CON AROUND 00Z BEFORE THE WINDS CAN MIX DOWN.
LOW LEVEL JET EXCEEDS 50KTS AT 3000FT FOR ALMOST 24HRS BEGINNING
AT 06Z TONIGHT FOR THE COASTAL SITES. AIRPORT WEATHER WARNING WILL
BE ISSUED FOR GROUND OPERATIONS AT MHT LATER THIS MORNING AND
EXPECT OTHER SITES TO SEE SIMILAR GROUND IMPACTS.
LONG TERM...LOW VSBYS IN SNOW AND BLOWING SNOW WILL CONTINUE
SUNDAY NIGHT. IMPROVEMENT IS FORESEEN MONDAY...ALTHOUGH SOME
BLOWING SNOW MAY STILL BE PRESENT. VFR TUESDAY. MORE SNOW WILL BE
POSSIBLE...ESPECIALLY ON THE COASTAL PLAIN TUESDAY NIGHT AND
WEDNESDAY.
&&
.MARINE...
SHORT TERM...WINDS WILL BEGIN TO RAMP UP LATE THIS AFTERNOON AND
REACH STORM FORCE EARLY SUNDAY MORNING. HURRICANE FORCE WINDS ARE
POSSIBLE ON THE OUTER WATERS... BUT CONFIDENCE IS NOT HIGH ENOUGH
TO ISSUE A WARNING AT THIS TIME. WAVES WILL REACH 20FT IN THE
OFFSHORE WATERS MAKING TRAVEL TREACHEROUS. A HEAVY FREEZING SPRAY
WARNING REMAINS IN EFFECT FOR SUNDAY AS WELL.
LONG TERM...STORM FORCE WINDS WILL DIMINISH SOME LATER SUNDAY
NIGHT AND ESPECIALLY MONDAY AS LOW PRESSURE MOVES AWAY FROM THE
REGION. SOME POTENTIAL FOR A STORM SYSTEM EAST OF THE NORTHEAST US
LANDMASS MAY ALLOW FOR WINDS AND SEAS TO ONCE AGAIN INCREASE BY
WEDNESDAY.
&&
.TIDES/COASTAL FLOODING...
AS THE STORM BEGINS TO GAIN FORCE EARLY SUNDAY MORNING IT WILL
COINCIDE WITH A HIGH TIDE AROUND 730 AM. THIS TIDE IS EXPECTED TO
BE 9.6 FEET AT PORTLAND... BUT AN ADDITIONAL 2 FT STORM SURGE IS
POSSIBLE. THIS WILL COMBINE WITH 15 TO 20 FT WAVES TO CAUSE
SPLASHOVER AND MINOR COASTAL FLOODING ALONG THE COAST ESPECIALLY
IN SEACOAST NEW HAMPSHIRE. THIS LOOKS LIKE THE ONLY TIDE TO BE
AFFECTED BY THIS STORM.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...BLIZZARD WARNING FROM NOON TODAY TO 7 AM EST MONDAY FOR MEZ013-
014-018>028.
WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST
SUNDAY NIGHT FOR MEZ007>009-012.
COASTAL FLOOD WARNING FROM 5 AM TO 11 AM EST SUNDAY FOR MEZ023-
024.
NH...WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 7 PM EST
SUNDAY FOR NHZ001>009.
BLIZZARD WARNING FROM NOON TODAY TO 7 AM EST MONDAY FOR NHZ010-
012>014.
WINTER STORM WARNING FROM NOON TODAY TO 7 PM EST SUNDAY FOR
NHZ011-015.
COASTAL FLOOD WARNING FROM 5 AM TO 11 AM EST SUNDAY FOR NHZ014.
MARINE...HEAVY FREEZING SPRAY WARNING FROM 2 AM SUNDAY TO 6 AM EST
MONDAY FOR ANZ150>154.
STORM WARNING FROM 2 AM SUNDAY TO 6 AM EST MONDAY FOR
ANZ150>154.
&&
NEAR TERM UPDATE...KIMBLE
SHORT TERM...CURTIS/EKSTER
LONG TERM...EKSTERHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 357 AM EST SAT FEB 14 2015 MEZ013-014-018>022-025>028-NHZ010-012-013-150900- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-SAGADAHOC- LINCOLN-KNOX-COASTAL WALDO-STRAFFORD-EASTERN HILLSBOROUGH NH- INTERIOR ROCKINGHAM- 357 AM EST SAT FEB 14 2015 ...BLIZZARD WARNING IN EFFECT FROM NOON TODAY TO 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BLIZZARD WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BLIZZARD WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NHZ011-015-150900- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 357 AM EST SAT FEB 14 2015 ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 7 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ007>009-012-150900- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- 357 AM EST SAT FEB 14 2015 ...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ023-024-NHZ014-150900- COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM- 357 AM EST SAT FEB 14 2015 ...BLIZZARD WARNING IN EFFECT FROM NOON TODAY TO 7 AM EST MONDAY... ...COASTAL FLOOD WARNING IN EFFECT FROM 5 AM TO 11 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BLIZZARD WARNING. COASTAL FLOOD WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BLIZZARD WARNING. COASTAL FLOOD WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NHZ001>009-150900- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- 357 AM EST SAT FEB 14 2015 ...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-150900- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 357 AM EST SAT FEB 14 2015 ...STORM WARNING IN EFFECT FROM 2 AM SUNDAY TO 6 AM EST MONDAY... ...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 2 AM SUNDAY TO 6 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAVY FREEZING SPRAY WARNING. STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAVY FREEZING SPRAY WARNING. STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The national radar mosaic for the moment the first event began.
2 heavy snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Maine in 2015Every state in 2015This day in weather historyWarnings in Maine, February 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 564450, 564451.